Health Care Ibuprofen 200MG Tabs
Model Number: 9221580202
Menards® SKU: 5710049
Description & Documents
Anti-inflammatory drug for minor aches and pains.
- 200mg Ibuprofen for pain relief and fever reducer
- Compare to the active ingredient in Advil®
Dimensions: 50 ct.
Brand Name: Health Care
Please Note: Prices, promotions, styles and availability may vary by store and online. While we do our best to provide accurate item availability information, we cannot guarantee in-stock status and availability as inventory is sold and received continuously throughout the day. Inventory last updated 10/6/2015 at 5:00am EST. Online orders and products purchased in-store qualify for rebate redemption. Rebates are provided in the form of a merchandise credit check which can only be used in a Menards® store.